# SDR DALA2015013000798

- Difficulty date: January 29, 2015
- Submitted: January 31, 2015
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 30,658 hours, 15,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE STATIC PORT, CAPTAIN ON LOWER FUSELAGE ON FRAME 23+13" BETWEEN STRINGER 31L TO STRINGER 33L, PERFORMED TEMPORARY REPAIR ON STATIC PORT CAPTAIN ON LOWER FUSELAGE ON  FRAME 23 + 13" BETWEEN STRINGER 31L TO STRINGER 33L AND PERFORMED REWORK ON LIGHTNING STRIKE DAMAGE TO 9 HOLES, AREA IAW SRM 51-73-00, PERFORMED DVI ON REWORKED AREA IAW NTM 51-90-00 TO ENSURE NOT ADDITIONAL DAMAGE EXIST AND PERFORMED HFEC INSPECTION ON REWORKED AREA IAW NTM 51-10-08 TO ENSURE NOT CRACK FREE CONDITION IAW ER/A NR 531906-14, REV .1 AND REV ORIGINAL SECTION 1, 9 HOLES AREAS REPAIR.
